M. S. Faltas

Articles in Scholarly Journals [Incomplete List]

  1. On oblique waves forcing by a porous cylindrical wall
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 351–362, 1996
  2. Transient development of gravity waves for two layered fluids
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 333–338, 1992
  3. Basic singularities in the theory of internal waves with surface tension
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 145–159, 1986